Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have eczema on hands and feet. Temporary relief with medicines. Want permanent treatment

hi! I am suffering from Eczema on my hands and feet from the last two years, I used different medicines & oinments advised by doctors. In the period of medication , it recovers but when after a week or two it again starts itching and my hands and feet get again eczematic. Please do advice me a permanent treatment. Thank You Aimal Khan
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
thanks for your query. please remember that there is no permanent remedy for eczema. It only means that the skin is weeping due to some insult or injury. the insult or injury may be anything from inside factors or outside factors. the inside factors include asthmatic and outside factors include soaps and detergents to name a few. You can undergo a patch test from your doctor which could bring out the culprit to certain extent. Once the culprit is identified you may try to avoid that culprit. This alone will bring permanent remedy in you. Identifying the culprit is also possible in some cases and not in all. An attempt may be made to that extent.
Answered: Sun, 3 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor